| Model Number |
ETLW1616C156E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 92mm ruptured abdominal aortic aneurysm.The patient was noted to have tortuous vessels and mild calcification.It was reported that the patient presented emergently 5.5 years later with abdominal pain and cta revealed expansion of the aaa and a type ib endoleak at the patients right iliac limb.The patient had intervention on the same date with the implantation of an aortic cuff to the level of the renals to gain additional seal and also places a limb in the right eia which was ballooned with a reliant and a pta balloon.Post angiogram showed resolution of the endoleak.As per the physician, the cause of the event was anatomy related due to aortic remodeling and subsequent loss of seal of the right iliac limb.No additional clinical sequelae were reported and the patient is fine.